Beurling moving averages and approximate homomorphisms

File Description SizeFormat 
bma2015-Indag fina R2l.pdfAccepted version340.82 kBUnknownDownload
Title: Beurling moving averages and approximate homomorphisms
Author(s): Bingham, NH
Ostaszewski, AJ
Item Type: Journal Article
Publication Date: 17-Dec-2015
Date of Acceptance: 23-Nov-2015
URI: http://hdl.handle.net/10044/1/38743
DOI: https://dx.doi.org/10.1016/j.indag.2015.11.011
ISSN: 0019-3577
Publisher: Elsevier
Start Page: 601
End Page: 633
Journal / Book Title: Indagationes Mathematicae
Volume: 27
Issue: 3
Copyright Statement: © 2016, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Keywords: Science & Technology
Physical Sciences
Mathematics
Beurling regular variation
Beurling's functional equation
Self-neglecting functions
Self-equivarying functions
Circle group
Uniform convergence theorem
Category-measure duality
Golgb Schinzel functional equation
GOLAB-SCHINZEL EQUATION
REGULAR VARIATION
FUNCTIONAL-EQUATION
LEBESGUE
THEOREM
EXTENSIONS
STEINHAUS
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons